Volume 15, Issue 1
Global Approximately Controllability and Nite Dimensional Exact Controllability for Parabolic Equation

Bo Sun & Yi Zhao

J. Part. Diff. Eq., 15 (2002), pp. 69-77.

Published online: 2002-02

Preview Full PDF 463 1731
Export citation
  • Abstract

We study the globally approximate controllability and finite-dimensional exact controllability of parabolic equation where the control acts on a mobile subset of Ω,or, a curve in Q =Ω × (0, T).

  • Keywords

Parabolic Equation Controllability

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-15-69, author = {}, title = {Global Approximately Controllability and Nite Dimensional Exact Controllability for Parabolic Equation}, journal = {Journal of Partial Differential Equations}, year = {2002}, volume = {15}, number = {1}, pages = {69--77}, abstract = { We study the globally approximate controllability and finite-dimensional exact controllability of parabolic equation where the control acts on a mobile subset of Ω,or, a curve in Q =Ω × (0, T).}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5441.html} }
TY - JOUR T1 - Global Approximately Controllability and Nite Dimensional Exact Controllability for Parabolic Equation JO - Journal of Partial Differential Equations VL - 1 SP - 69 EP - 77 PY - 2002 DA - 2002/02 SN - 15 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5441.html KW - Parabolic Equation KW - Controllability AB - We study the globally approximate controllability and finite-dimensional exact controllability of parabolic equation where the control acts on a mobile subset of Ω,or, a curve in Q =Ω × (0, T).
Bo Sun & Yi Zhao . (2019). Global Approximately Controllability and Nite Dimensional Exact Controllability for Parabolic Equation. Journal of Partial Differential Equations. 15 (1). 69-77. doi:
Copy to clipboard
The citation has been copied to your clipboard